# SDR SWAA2022020108494

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASS CABIN FLOOR; 3 CRACKS AT FASTENER HOLES ON UPPE R FLANGE OF INTERCOSTAL BETWEEN BS 5OOD AND BS 520. AT BL0. / REMOVED; LOCATED AND CRILLED AND INSTALLED NEW ANLGE AT PASS CABIN FLOOR STA: 500D AND 520 BL-O; AND APP LIED CIC AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51 -40-05-0G-0; AMM 51-00-59.201 DWG: 143A5400 REV D. T AG: A09419
